American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. V . Trans. Amer. Math. Soc. 160 (1971) 139-156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. V, VI . Trans. Amer. Math. Soc. 160 (1971) 157-167. MR 0280693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Curran. Cohomology of $F$-groups . Trans. Amer. Math. Soc. 152 (1970) 609-621. MR 0272899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Afton H. Cayford. A class of integer valued entire functions . Trans. Amer. Math. Soc. 141 (1969) 415-432. MR 0244486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Burton Randol. On the Fourier transform of the indicator function of a planar set. . Trans. Amer. Math. Soc. 139 (1969) 271-278. MR 0251449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Burton Randol. On the asymptotic behavior of the Fourier transform of the indicator function of a convex set . Trans. Amer. Math. Soc. 139 (1969) 279-285. MR 0251450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. C. Eggan. On Diophantine approximations . Trans. Amer. Math. Soc. 99 (1961) 102-117. MR 0121357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. W. Brewer. On certain character sums . Trans. Amer. Math. Soc. 99 (1961) 241-245. MR 0120202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George E. Andrews. An asymptotic expression for the number of solutions of a general class of Diophantine equations . Trans. Amer. Math. Soc. 99 (1961) 272-277. MR 0120222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ivan Niven. Uniform distribution of sequences of integers . Trans. Amer. Math. Soc. 98 (1961) 52-61. MR 0120214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morris Newman. Periodicity modulo $m$ and divisibility properties of the partition function . Trans. Amer. Math. Soc. 97 (1960) 225-236. MR 0115981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Carlitz and Jack Levine. Some problems concerning Kummer's congruences for the Euler numbers and polynomials . Trans. Amer. Math. Soc. 96 (1960) 23-37. MR 0115971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang M. Schmidt. A metrical theorem in geometry of numbers . Trans. Amer. Math. Soc. 95 (1960) 516-529. MR 0117222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Emil Grosswald. Correction and addition to ``Some theorems concerning partitions''. . Trans. Amer. Math. Soc. 95 (1960) 190. MR 0120212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fred Supnick, H. J. Cohen and J. F. Keston. On the powers of a real number reduced modulo one . Trans. Amer. Math. Soc. 94 (1960) 244-257. MR 0115980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. J. LeVeque. On the frequency of small fractional parts in certain real sequences. II . Trans. Amer. Math. Soc. 94 (1960) 130-149. MR 0121350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernard Friedman and Ivan Niven. The average first recurrence time . Trans. Amer. Math. Soc. 92 (1959) 25-34. MR 0106213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Steinberg. Finite reflection groups . Trans. Amer. Math. Soc. 91 (1959) 493-504. MR 0106428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Emil Grosswald. Some theorems concerning partitions . Trans. Amer. Math. Soc. 89 (1958) 113-128. MR 0097371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. O. L. Atkin and S. M. Hussain. Some properties of partitions. II . Trans. Amer. Math. Soc. 89 (1958) 184-200. MR 0103872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. Rogers and H. P. F. Swinnerton-Dyer. The geometry of numbers over algebraic number fields . Trans. Amer. Math. Soc. 88 (1958) 227-242. MR 0095160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eugene E. Kohlbecker. Weak asymptotic properties of partitions . Trans. Amer. Math. Soc. 88 (1958) 346-365. MR 0095808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William J. LeVeque. On the frequency of small fractional parts in certain real sequences. . Trans. Amer. Math. Soc. 87 (1958) 237-260. MR 0095814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joseph Lehner. Partial fraction decompositions and expansions of zero . Trans. Amer. Math. Soc. 87 (1958) 130-143. MR 0105512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. M. Apostol and Abe Sklar. The approximate functional equation of Hecke's Dirichlet series . Trans. Amer. Math. Soc. 86 (1957) 446-462. MR 0094319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1